Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On uniqueness in linear viscoelasticity: a family of counterexamples

Authors: A. Morro and M. Fabrizio
Journal: Quart. Appl. Math. 45 (1987), 321-325
MSC: Primary 73F05
DOI: https://doi.org/10.1090/qam/895102
MathSciNet review: 895102
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Within the framework of linear viscoelasticity a two-parameter family of relaxation functions are exhibited which allow nonuniqueness of the infinitesimal strain, for a given stress, in the space of sinusoidal-in-time strain histories. These relaxation functions are shown to be compatible with thermodynamics and to have a positive equilibrium elastic modulus.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F05

Retrieve articles in all journals with MSC: 73F05

Additional Information

DOI: https://doi.org/10.1090/qam/895102
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society